# SDR HALA2014031000033

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 44,504 hours, 7,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window
- Part number: 141T480013
- Part serial: G5810
- Condition: Failed
- Location: Cockpit
- Part time: 7,319 hours, 1,162 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT 320, CAPTAIN`S & FORWARD WINDSHIELD, OUTER PANE SHATTERED.  REMOVED AND INSTALLED NR 1 WINDOW IAW AMM 56-11-01.   SEALED WINDOW, OPS CHECKED GOOD.
